Ask Health Experts and Get Answers to Your Health Question ASAP
Hello,Answers provided are for informational use only and don't confer patient-provider relationship. My name is***** and I will do whatever I can to help you.
First of all, you would need to decrease the testosterone since it is above normal levels. That is also why the estradiol is high. Decreasing your testosterone dosage will automatically result in a decrease in estradiol as well. Excess testosterone in the body is converted to estradiol by aromatase. There is no point in taking an aromatase inhibitor when the reason for the excess estradiol is excess testosterone dose.
The B12 is also high and you can decrease it by at least half or totally eliminate the dose. There is no advantage to having levels above normal.
Please let me know if you have questions.
Thank you for your answer. I am treated by a NP as well and I respect your opinion. Based on your knowledge of Injectable Testosterone Cypoinate (Pfizer), do you believe other methods of deliverability are more effective or safer for the body (compound creams, patches, under tongue, etc)
I like the once per week injection because it is done in one visit and there is no risk of transference. Just curious to your thoughts.
I really don't have a preference of delivery method. Some men prefer one over the other from convenience of not having to go into the office for an injection. Others are concerned about topical methods because of transfer to family members, which is understandable. Patches and creams do have the advantage of a regular level of delivery rather than the peak and trough of an injection. Safety is comparable. The importance is to keep levels normal.